I'd recently began to have seizures at the age of 36 - brought on by stress. The ER & my GP had prescribed me with Klonopin until I could get in to see a neurologists. Seen him who told me to stop the Klonopin & begin taking Keppra which I did for a week - but had anger & irritable side effects so I stopped taking it & went back to the Klonopin. I had a MRI & EEG done which both came back normal. Went back to the neurologists for a follow up on Monday - he was refuses to keep me on the Klonopin which I felt was working. He has now prescribed me with Lamictal - starting me with the 5-wk packet of the Lamictal XR then when I'm done with that I'm supposed to take the regular Lamictal twice a day 200 mg. I was only on the Klonopin less than a month - I took the Lamictal XR last night & I was told to begin reducing the Klonopin each day until I'm not taking it any longer. Today I've felt like crap - I've had 3 aura's already - I'm nauseted. Is this from the Lamictal XR or from me only taking 1 Klonopin? This whole ordeal is really getting to me badly - I've been feeling so depressed. Went to my GP who prescribed me with Cymbalta but he told me to not begin taking it until I was completely off the Klonopin & not to take it at the same time as the Lamictal. I've heard really bad things about the Cymbalta too. I have so much on me - so many people that count on me - I've got to be able to function normally. Please anyone - give me some suggestions on what I need to do before I completely loose it.
You can take Cymbalta with Lamictal. I did so for years and it was a successful treatment for me. I would reduce the Klonopin by half a pill daily for a week, then reduce by another half a pill daily for another week,etc. taking a month to get off the klonopin. The symptoms you are having are probably from the lack of klonopin although it does stay in your system quite a long time after a dose.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 5 answers
I have to wean myself off lamictal (anti-seizure and mood stabilizer). I take it w/ zoloft. pls help
Posted 17 Nov 2009 • 4 answers
Posted 14 Jul 2012 • 4 answers
Posted 15 Dec 2013 • 1 answer
I was taking Lamictal for over 20 years. Then I was switched to generic. Now I still have seizures,?
Posted 18 Jan 2014 • 1 answer